# SDR SWAA2025072193239

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 44,703 hours, 26,175 cycles
- Engine: Cfmint CFM567B242
- Engine time: 76,269 hours, 45,385 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 10000 FEET HEARD LOUD BANGS; AIRCRAFT SHOOK; OBSERVED N1 REDUCED TO APPROX 60% N1. REDUCED POWER AND ENGINE INDICATIONS RETURNED TO NORMAL. DID NOT DECLARE EMERGENCY. ENGINE NUMBER 1.   REMOVED AND REPLACED #1 ENGINE PER [AMM 71-00-02-401-NG/ MT 771-00-01 SEE TTG8Q00USQ5P FOR WORK ACCOMPLISHED.
